iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyredness of skinWhy did my face turn red after I stopped using Betnovate cream?

Once I stopped using Betnovate cream, my face started to become red. What to do?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Sneha Kannan

Published At July 1, 2020
Reviewed AtAugust 21, 2023

Patient's Query

Hello doctor,

I have got a red cheek. How can I cure this? Is this rosacea or any other? I used to use Betnovate cream before. Once I stopped using it, my face started to become red. And now it is even redder. Is it because I stopped using that cream? And can this problem be solved?

Hello,

Welcome to icliniq.com.

From your history, I take that you are already confirmed with acne rosacea. Please understand that there may be various factors contributing to this inflammation, vascular (blood vessel) involvement, hereditary, demodex mites, exposure to UV light (need to avoid), steroidal creams should be avoided for acne as even though they lead to initial decrease in the inflammation, it tends to worsen or aggravate the condition in the next weeks. So completely stop the usage of steroids. Kindly be advised to visit the dermatologist so that they can examine you and grade the severity. You may be accordingly put on a course of antibiotics, preferably Doxycycline, Metronidazole gel or Azelaic acid cream, or Tacrolimus ointment for local application. You can also opt for cosmetic procedures such as vascular laser, intended pulsed light, diathermy, sclerotherapy.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sneha Mariam Varghese
Dr. Sneha Mariam Varghese

Venereology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

redness of skinacne

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy